# SDR UIEA2018071801509

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT ANGLE IS CORRODED AT STA 1417 RBL36. REMOVED, FABRICATED AND INSTALLED BULK CARGO FLOOR SUPPORT ANGLE STA 1417 RBL36 PER SRM 51-40-02-06-0 AND DWG N45T2506.
